Stochastic semistability with application to agreement problems over random networks

Jing Zhou, Qian Wang

Research output: Chapter in Book/Report/Conference proceedingConference contribution

5 Scopus citations

Abstract

In this paper, we consider the agreement problem of a group of agents with nonlinear stochastic dynamics and each agent applies a local (distributed) nonlinear consensus protocol over random networks. We relate the almost sure consensus of agents under nonlinear consensus protocols to the stochastic semistability of nonlinear stochastic systems. We have proposed the notion of almost sure semistability for nonlinear systems with a continuum of equilibrium solutions, and have derived a set of Lyapunov sufficient conditions for almost sure semistability of nonlinear stochastic systems. The almost sure semistability results are then applied to the multi-agent nonlinear consensus problems over random networks.

Original languageEnglish (US)
Title of host publicationProceedings of the 2010 American Control Conference, ACC 2010
Pages568-573
Number of pages6
StatePublished - Oct 15 2010
Event2010 American Control Conference, ACC 2010 - Baltimore, MD, United States
Duration: Jun 30 2010Jul 2 2010

Publication series

NameProceedings of the 2010 American Control Conference, ACC 2010

Other

Other2010 American Control Conference, ACC 2010
CountryUnited States
CityBaltimore, MD
Period6/30/107/2/10

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering

Fingerprint Dive into the research topics of 'Stochastic semistability with application to agreement problems over random networks'. Together they form a unique fingerprint.

Cite this